# SDR DL75E101222

- Difficulty date: April 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 420-424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK BOTTOM AREA STA 420 TO STA 424, RBL 24.  REPLACED DAMAGED SEAT TRACK, REF NON ROUTINE 168917.
